# SDR AALA202111054445

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 35,154 hours, 14,314 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12803
- Condition: Worn
- Location: R1 Door
- Part time: 20,413 hours, 8,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE IS WORN. REMOVED THE OLD R1 DOOR SLIDE AND INSTALLED A SERVICEABLE R1 DOOR SLIDE PER CARD 08L22125001.
